14 Dec 2012
Antibiotics and alcohol can cause similar side effects, such as stomach upset, dizziness and drowsiness. Combining antibiotics and alcohol can increase these side effects.
Although alcohol doesn't reduce the effectiveness of most antibiotics, it can reduce your energy and delay how quickly you recover from illness. So, it's a good idea to avoid alcohol until you finish your antibiotics and are feeling better.
Source: Mayo Clinic.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I drink wine or beer I start to turn red on my nose and cheeks. It will last all evening. And it happens about after 3 minutes. What is going on?
1 answer • 10 Jan 2010
4 answers • 26 Jan 2011
I would like a glass of wine however I am taking Penicilln VK 500mg tabs for a tooth infection & have been on them for 4 days now and want to ...
1 answer • 29 May 2011